Couldn't find what you looking for?

TRY OUR SEARCH!

Does anyone know if I can just stop singulair or if I have to slowly decrease dosage? Has anyone experienced withdrawal symptoms from stopping the singulair?

Loading...

I would slowly decrease dosage to prevent any rebound effect. I experienced some dizziness from suddent withdrawal.
Reply

Loading...

I have been on Singulair for about two weeks. The Pulmonologist put me on two tabs a day of 10mg. I missed my dose today and will see how I fare tomorrow to stop this medicine altogether. Once I had a sever anxiety problem and the Psychiatrist put me on Xanax and Seroxat, which I continued for 3 months. Then suddenly I decided to stop these medications and did not taper them off, however I had no problem whatsoever. All you need is a strong will power. Good Luck!
Reply

Loading...

Hello there,

I completely agree with the poster above me. You need strong will to beat the symptoms of withdrawal if any of these occur. Some people can get quite severe withdrawal symptoms such as: shivers, cramps, night sweating, dizziness, nausea..

I hope that you will manage to quit Singulair without experiencing any of these, but in case that you don’t try to go through this without taking any additional medication. Anxiety can be very tricky and small things can trigger the worst of it in no time, but if you are ready to take off from the medications then you are already to deal all the symptoms of anxiety. I hope that you will resolve this problem and hung in there.  

Reply

Loading...